JOURNAL ARTICLE

[Bilateral papillary necrosis during indinavir treatment]

Josaphat Iba-Ba, Jean Cyr Yombi, Etienne Danse, Benoît Van Beers, Bernard Vandercam
La Presse Médicale 2008, 37 (6 Pt 1): 967-9
18191366

INTRODUCTION: Papillary necrosis results from ischemia of the renal medulla and papillae, induced by a variety of mechanisms. Papillary necrosis is a rare adverse effect of continuous protease-inhibitor therapy with indinavir.

CASE: We describe the case of a patient who developed bilateral papillary necrosis. It was reversible after treatment interruption and increased hydration.

CONCLUSION: This case shows the need to monitor kidney markers in patients under continuous treatment with indinavir.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
18191366
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.